oru.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A free boundary problem for a predator-prey model with nonlinear prey-taxix
School of Mathematics, Institute for Research in Fundamental Sciences (IPM), Tehran, Iran.
Department of Mathematics, College of Sciences, Yasouj University, Yasouj, Iran.
Örebro University, School of Science and Technology.ORCID iD: 0000-0001-5389-1220
2018 (English)In: Applications of Mathematics, ISSN 0862-7940, E-ISSN 1572-9109, Vol. 63, no 2, p. 125-147Article in journal (Refereed) Published
Abstract [en]

This paper deals with a reaction-diffusion system modeling a free boundary problem of the predator-prey type with prey-taxis over a one-dimensional habitat. The free boundary represents the spreading front of the predator species. The global existence and uniqueness of classical solutions to this system are established by the contraction mapping principle. With an eye on the biological interpretations, numerical simulations are provided which give a real insight into the behavior of the free boundary and the stability of the solutions.

Place, publisher, year, edition, pages
Springer, 2018. Vol. 63, no 2, p. 125-147
Keyword [en]
prey-predator model; prey-taxis; free boundary; classical solutions; global existence
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:oru:diva-66320DOI: 10.21136/AM.2018.0227-17ISI: 000431138100003Scopus ID: 2-s2.0-85046253522OAI: oai:DiVA.org:oru-66320DiVA, id: diva2:1194660
Available from: 2018-04-03 Created: 2018-04-03 Last updated: 2018-05-15Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Bozorgnia, Farid

Search in DiVA

By author/editor
Bozorgnia, Farid
By organisation
School of Science and Technology
In the same journal
Applications of Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 65 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf